Universidad Complutense de Madrid
E-Prints Complutense

Applications of maximum queue lengths to call center management

Impacto

Descargas

Último año

Artalejo, Jesús R. y Economou, A. y Gómez-Corral, Antonio (2007) Applications of maximum queue lengths to call center management. Computers and Operations Research, 34 (4). pp. 983-996. ISSN 0305-0548

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

226kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S030505480500170X


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

This paper deals with the distribution of the maximum queue length in two-dimensional Markov models. In this framework, two typical assumptions are: (1) the stationary regime, and (2) the system homogeneity (i.e., homogeneity of the underlying infinitesimal generator). In the absence of these assumptions, the computation of the stationary queue length distribution becomes extremely intricate or, even, intractable. The use of maximum queue lengths provides an alternative queueing measure overcoming these problems. We apply our results to some problems arising from call center management.


Tipo de documento:Artículo
Palabras clave:Call center; Maximum queue length; Level dependent quasi-birth-and-death processes; Customer behavior; Routing rules
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15425
Depositado:30 May 2012 08:11
Última Modificación:06 Feb 2014 10:24

Descargas en el último año

Sólo personal del repositorio: página de control del artículo